Discussions that mention altace

Incontinence board


Michael
Thanks for your input. I have been on lisinopril, Altace, diovan, diovan hct, toporol xl, back to diovan, sular, procardia and now atenolol. I seldom take medication as I have rarely been ill, therefore I seem to experience a greater amount of side effects related to meds. I felt better before I went to the doctor than I do at this time. I just want to feel "normal" again. I didn't experience my extremeties being swollen to the point of pain, extreme fatigue, breathlessness, etc... until I started taking all of this medication. When I am off these I have energy and I feel pretty good. I am a teacher so that may play a part in my blood pressure problem. The only thing that baffles me is that my blood pressure was always normal and then one day it shot up and has remained up unless I take medication or when I am out of school. My cholesterol has gone up and it seemed to stay in the same range until I started with the meds. I am extremely suspicious of all of this (meds and symptoms). So far I haven't been satisfied with explanations and treatments from doctors. I realize they are human and not God so they can't be 100% exact but something has got to give somewhere .